Article citationsMore >>

O’ Malley, R.E.: Introduction to Singular Perturbations, Academic Press, New York, 1974.

has been cited by the following article:

Article

A Fitted Second Order Finite Difference Method for Singular Perturbation Problems Exhibiting Dual Layers

1Department of Mathematics, National Institute of Technology, Jamshedpur, INDIA

2Department Mathematics, National Institute of Technology, Warangal, INDIA


American Journal of Numerical Analysis. 2014, Vol. 2 No. 6, 184-189
DOI: 10.12691/ajna-2-6-3
Copyright © 2014 Science and Education Publishing

Cite this paper:
H.S. Prasad, Y.N. Reddy. A Fitted Second Order Finite Difference Method for Singular Perturbation Problems Exhibiting Dual Layers. American Journal of Numerical Analysis. 2014; 2(6):184-189. doi: 10.12691/ajna-2-6-3.

Correspondence to: Y.N.  Reddy, Department Mathematics, National Institute of Technology, Warangal, INDIA. Email: ynreddy_nitw@yahoo.com

Abstract

In this paper a fitted second-order finite difference method is presented for solving singularly perturbed two-point boundary value problems with the boundary layer at both end (left and right) points. We have introduced a fitting factor in second-order tri-diagonal finite difference scheme and it is obtained from the theory of singular perturbations. The efficient Thomas algorithm is used to solve the tri-diagonal system. Maximum absolute errors are presented in tables to show the efficiency of the method.

Keywords